# SDR R61A201212080735

- Difficulty date: December 8, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 21,925 hours, 16,336 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE R1 DOOR SLIDE LOWER BOLTS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SLIDE LOWER BOLTS IAW EMB 170 AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
